# SDR DALA13070271702

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 59,092 hours, 15,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED FUMES AND ODOR OF BURNING FOOD THROUGHOUT CABIN BUT HEAVIER IN MID CABIN AREA.  CREW UNABLE TO ISOLATE, RETURNED TO DEPARTURE.  PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56 AND TASK 21-00-21.  INSPECTED BOTH LT & RT.  ACFT PACK BAYS NO CONTIMANATION FOUND.  RAN BOTH ENGINES AND APU NO ABNORMAL ODORS NOTED.  RAN ALL GALLEY OVENS, IFE, COFFEEMAKERS, CHILLERS, BUN WARMERS, AND ALL CABIN LIGHTS.  LOOKED UNDERNEATH ALL CABIN SEATS ON ENTIRE ACFT FOR ABNORMAL ODOR OR HEAT NOTHING FOUND.  INSPECTED BOTH ENGINE INLETS AND PACK BAY INLETS FOR POSSIBLE DEBRIS NOTHING FOUND.
